# SDR UPS00232944

- Difficulty date: June 7, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part serial: 4689KF
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 5 FLAP CARRIAGE SPINDLE OUTER SURFACE CORRODED UNDER FWD THRUST WASHER.  REPLACED CARRIAGE.
